MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY (SINGLE-LUMEN); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY (SINGLE-LUMEN); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number 3194335
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of reav1250 showed no other similar product complaint(s) from this lot number.Device not returned yet.
 
Event or Problem Description
It was reported on (b)(6) 2017, that the picc was sealed in the seal of the packaging.There was no reported patient injury.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of catheter damage was confirmed and the cause was determined to be manufacturing related.The product returned for evaluation was a catheter, and catheter tray, for a 4fr s/l powerpicc solo.Gross visual evaluation of the sample confirmed that the catheter had been pressed into the inner tray lip.The outer tray seal was not affected and adhesive seal transfer was found to be uniform throughout the tray.From the observed damage, it appeared that the catheter was out of the tray slot and had been pressed into the slot lip during the sealing process.A lot history review (lhr) of reav1250 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported on 12/8/2017, that the picc was sealed in the seal of the packaging.There was no reported patient injury.

Brand Name
POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY (SINGLE-LUMEN)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7154434
Report Number3006260740-2017-02335
Device Sequence Number19206660
Product Code LJS
UDI-Device Identifier00801741027772
UDI-Public(01)00801741027772
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3194335
Device Catalogue Number3194335
Device Lot NumberREAV1250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1